Zoladex experiences and advice please

I've recently had my first Zoladex injection (1 of 3 as a diagnostic tool for Adenomyosis) and I believe I am having what I have read to be a 'flare' as ALL my symptoms have worsened - pain, cramping, huuuuuge tummy!

What I am needing to know is when should this settle down and does this happen again after having the second injection or if it has settled will it continue being settled after the second injection? I am going on holiday the day after my next jab and this belly is NOT a swimwear belly or a nice holiday feeling to have!!

Any detailed experiences and/or advice truly welcomed!

Thank you x

3 Replies

oldestnewest
  • Hi it should settle and stay that way but there is no guarantee, as Zoladex doesn't work for everyone.

    I was on it for six months and found it really helped so hopefully you will too.

    Good luck.

  • Everything settled down for me after the second jab. I'm soon to have my sixth and final jab and am dreading my symptoms returning as I've been good while on the zoladex just a few pains every so often.

    All the best to you X

  • Hi

    I've just finished 3 months on zoladex it didn't really help me I think having the mirena coil has helped the symptoms but I think things will settle down for you by your second injection it's quite a powerful drug so hopefully you will ok for your holiday,if you're up to it try some gentle yoga there's some great exercises on you tube for tummies and bloating (I found I got constipated after my injections probably a bit too much information ) but it could be it's causing a bit of tummy upset.good luck.

    Treez

You may also like...